Edinburgh Research Explorer

Topological patterns in two-dimensional gel electrophoresis of DNA knots

Research output: Contribution to journalArticle

Standard

Topological patterns in two-dimensional gel electrophoresis of DNA knots. / Michieletto, Davide; Marenduzzo, Davide; Orlandini, Enzo.

In: Proceedings of the National Academy of Sciences, Vol. 112, No. 40, 06.10.2015, p. E5471-5477.

Research output: Contribution to journalArticle

Harvard

Michieletto, D, Marenduzzo, D & Orlandini, E 2015, 'Topological patterns in two-dimensional gel electrophoresis of DNA knots', Proceedings of the National Academy of Sciences, vol. 112, no. 40, pp. E5471-5477. https://doi.org/10.1073/pnas.1506907112

APA

Michieletto, D., Marenduzzo, D., & Orlandini, E. (2015). Topological patterns in two-dimensional gel electrophoresis of DNA knots. Proceedings of the National Academy of Sciences, 112(40), E5471-5477. https://doi.org/10.1073/pnas.1506907112

Vancouver

Michieletto D, Marenduzzo D, Orlandini E. Topological patterns in two-dimensional gel electrophoresis of DNA knots. Proceedings of the National Academy of Sciences. 2015 Oct 6;112(40):E5471-5477. https://doi.org/10.1073/pnas.1506907112

Author

Michieletto, Davide ; Marenduzzo, Davide ; Orlandini, Enzo. / Topological patterns in two-dimensional gel electrophoresis of DNA knots. In: Proceedings of the National Academy of Sciences. 2015 ; Vol. 112, No. 40. pp. E5471-5477.